Vol. 1, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Statement, 2023
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author index
To appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
On the irreducibility of some induced representations of real reductive Lie groups

Wee Teck Gan and Atsushi Ichino

Vol. 1 (2019), No. 1, 73–107

We prove the irreducibility of some standard modules of the metaplectic group Mp2n() and some nonstandard modules of the split odd special orthogonal group SO2n+1().

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

irreducibility, real reductive groups, metaplectic groups, Arthur packets
Mathematical Subject Classification 2010
Primary: 22E46, 22E50
Received: 26 June 2017
Revised: 6 January 2018
Accepted: 22 January 2018
Published: 2 March 2018
Wee Teck Gan
Department of Mathematics
National University of Singapore
Atsushi Ichino
Department of Mathematics
Kyoto University